# SDR REXA2012040300417

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 21,540 hours, 19,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOORBEAM TEE CAP CORRODED AROUND NUT PLATES AT FS 615 WITH 0.004" REMOVED.  REPAIRED IAW REO 601R-53-00-005.
